MAUDE Adverse Event Report: ORTHOFIX, LLC PEMF - PHYSIOSTIM; BONE GROWTH STIMULATOR, PHYSIOSTIM

ORTHOFIX, LLC PEMF - PHYSIOSTIM; BONE GROWTH STIMULATOR, PHYSIOSTIM
Model Number 5302
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Blister (4537); Swelling/ Edema (4577)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing swelling on the back of the foot that is causing blisters and bleeding.
 
Additional Manufacturer Narrative
The device was returned for investigation.As received, device was able to power on and charging and pass post.Device completed 3hrs treatment of heating test.No damage noted to system.System operates as designed.Dhr was reviewed during the investigation and all units from the work order passed inspection.

Brand Name
PEMF - PHYSIOSTIM
Common Device Name
BONE GROWTH STIMULATOR, PHYSIOSTIM
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key24830501
Report Number2183449-2026-00008
Device Sequence Number10430386
Product Code LOF
UDI-Device Identifier18257200131969
UDI-Public18257200131969
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5302
Device Catalogue Number655302-0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale